# SDR AALA20100216LGA01

- Difficulty date: February 15, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 70,964 hours, 32,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 8D EGRESS LIGHT INOPERATIVE.  RE-PINNED LIGHT ASSEMBLY FOR SEAT 8D EGRESS LIGHT.
